Discussion in 'Tell Your Story' started by Kruno, Jan 29, 2018.
think hes laughing cause you said you got sides on first day you took finasteride
I'm laughing because this guy clearly doesn't have hairloss.
"1st day i got the sides(hot face,dizzines,temperature,sore throath,runny nose and weakeness"
Also this is hot garbage. This guy needs a psychiatrist, nothing to do with hairloss.
"these are pictures after regrowth,"
You don't magically get regrowth out of nowhere. But yes post one from before for reference.
Your doctor is hypothesizing. There is no medical or even widespread anecdotal data to back that up.
Did you get your hair checked by a derm or a trichologist for miniaturization? Answer this.
dude whats going on with you?
you still experimenting with those topicals
Elaborate your trip to the hairloss clinic.
Looking at your hair condition right now,it's really unfathomable how you can have hair loss.
Keep us updated
From what I've heard,finasteride causes small,thin,miniaturized hairs to shed. They'll eventually grow stronger and longer
I still feel that you don't have hairloss and by adding minoxidil and finasteride you're damaging your hair. Are you really sure that the clinic you went in wasn't just trying to sell you minoxidil and finasteride?? I doubt that they conducted a miniaturization test .
Did the doctor compare you hair on front and crown to that at the back of your head?? Did he click 100x magnified pics and showed it to you??
Yeah,post some that show visible loss
I'm still unsure. You should wait some time before going all into big 3
That line will be your cowlick.skmething like this??
If you don't have hairloss,then the big 3 will cause unnecessary shedding of hairs that weren't supposed to shed this early. It is really shitty to just wait around to check whether you're losing your hair or not,but trust me,wait it out. You may thin out a lot and that may not be worth with the large amount of hair that you've got now. Still,ask for some veteran members opinions as well. @DoctorHouse
Get another derms opinion. Asap
I sincerely doubt that things change "weekly" while you're on finasteride.